# SDR CA001002014

- Difficulty date: September 12, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) STALL FAIL CAUTION MESSAGE POSTED ON EICAS UPON TAKEOFF. ABORTED TAKEOFF AND RETURNED TO BLOCKS. RESET STALL COMPUTER. A/C RETURNED TO SERVICE.
